MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR135102
Medical Device Problem Codes Break (1069); Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the complaint history review (chr), this is the first complaint reported for this lot number.Received one dorado catheter in a sample return kit.A complete circumferential split was noted at the butt joint between the balloon and catheter.The balloon was held on by the guidewire lumen.The definitive root cause could not be determined based upon available information.It is unknown whether patient and/or procedural issues contributed to the reported event.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr135102 pta balloon dilatation catheter allegedly experienced an inflation issue and break.There was no reported patient injury.This information was received from one source.Patient age, weight, and gender were not provided.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8814305
Report Number2020394-2019-01725
Device Sequence Number11397097
Product Code DQY
UDI-Device Identifier00801741059513
UDI-Public(01)00801741059513
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR135102
Device Catalogue NumberDR135102
Device Lot Number93PD0088
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/22/2019
Patient Sequence Number1